Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 70, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Sep 21, 2010, 8:24 PM CDT for Grundy County, Harrison County, Mercer County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2010, 8:24 PM CDT (01:24 UTC)
- Expired
- Sep 22, 2010, 2:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grundy County, MO, Harrison County, MO, Mercer County, MO
The radar
The Des Moines radar (KDMX), 149 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 9:20 PM CDT | FLASH FLOOD | Princeton, MO | WELDON RIVER FLOODING. ELECTRIC CO-OP STORAGE FACILITY AND TRANSFORMERS BEING IMPACTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.4 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1904 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
910
WGUS53 KEAX 220124
FFWEAX
MOC079-081-129-220730-
/O.NEW.KEAX.FF.W.0070.100922T0124Z-100922T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 PM CDT TUE SEP 21 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
MERCER COUNTY IN NORTH CENTRAL MISSOURI...
NORTHERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 230 AM CDT WEDNESDAY
* AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS ROUNDS OF THUNDERSTORMS WITH VERY HEAVY RAINFALL
REPEATEDLY MOVING ACROSS THE WARNED AREA. RADAR ESTIMATED
RAINFALL AMOUNTS ARE APPROACHING 3 INCHES WITH ADDITIONAL
THUNDERSTORMS POSSIBLE LATE THIS EVENING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CAINSVILLE...MERCER...PRINCETON...RIDGEWAY AND SPICKARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4020 9338 4020 9396 4058 9395 4059 9372
4058 9337
$$
NRR3 follow-up statements
796
WGUS73 KEAX 220235
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
935 PM CDT TUE SEP 21 2010
MOC079-081-129-220730-
/O.CON.KEAX.FF.W.0070.000000T0000Z-100922T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRUNDY MO-HARRISON MO-MERCER MO-
935 PM CDT TUE SEP 21 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MERCER...EASTERN
HARRISON AND NORTHERN GRUNDY COUNTIES UNTIL 230 AM CDT...
AT 932 PM CDT...WEATHER SPOTTERS REPORTED THAT FLASH FLOODING WAS
OCCURRING IN PRINCETON ON THE WELDON RIVER AFFECTING THE LOCAL
ELECTRIC CO-OP FACILITY.
FOR THE REST OF THE EVENING ONLY LIGHTER SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED IN THE REGION.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CAINSVILLE...
MERCER...PRINCETON...RIDGEWAY AND SPICKARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4020 9338 4020 9396 4058 9395 4059 9372
4058 9337
$$
PC146
WGUS73 KEAX 220408
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1108 PM CDT TUE SEP 21 2010
MOC079-081-129-220730-
/O.CON.KEAX.FF.W.0070.000000T0000Z-100922T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRUNDY MO-HARRISON MO-MERCER MO-
1108 PM CDT TUE SEP 21 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MERCER...EASTERN
HARRISON AND NORTHERN GRUNDY COUNTIES UNTIL 230 AM CDT...
AT 1012 PM CDT...WEATHER SPOTTERS REPORTED THAT FLASH FLOODING WAS
OCCURRING IN THE PRINCETON AREA. LOCAL BALL FIELDS HAD 4 TO 5 FEET
OF WATER. THE AMBULANCE BARN HAD WATER IN IT. FLOODING WAS ALSO
OCCURRING AT THE LOCAL ELECTRIC CO-OP.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CAINSVILLE...
MERCER...PRINCETON...RIDGEWAY AND SPICKARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4020 9338 4020 9396 4058 9395 4059 9372
4058 9337
$$
PC915
WGUS73 KEAX 220725
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
225 AM CDT WED SEP 22 2010
MOC079-081-129-220738-
/O.EXP.KEAX.FF.W.0070.000000T0000Z-100922T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRUNDY MO-HARRISON MO-MERCER MO-
225 AM CDT WED SEP 22 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR MERCER...EASTERN
HARRISON AND NORTHERN GRUNDY COUNTIES WILL BE ALLOWED TO EXPIRE AT
230 AM CDT...
ADDITIONAL SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
OVERNIGHT HOURS. HOWEVER...THESE THUNDERSTORMS ARE NOT EXPECTED TO
PRODUCE ADDITIONAL FLASH FLOODING. RUNOFF FROM HEAVY RAINFALL
EARLIER TUESDAY EVENING WILL CONTINUE...AND THE FLASH FLOOD WARNING
THAT WAS IN EFFECT HAS BEEN REPLACED BY AN AREAL FLOOD WARNING. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4020 9338 4020 9396 4058 9395 4059 9372
4058 9337
$$
DUXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 6:39 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Sep 21, 6:39 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
639 PM CDT TUE SEP 21 2010
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
/317 PM CDT TUE SEP 21 2010/
MAIN CONCERN IS WITH THUNDERSTORM CHANCES THROUGH TONIGHT. MID LEVEL
SHORTWAVE TROUGH NOW MOVING ACROSS EASTERN KANSAS-MISSOURI AND
INTERACTING WITH MOISTURE PLUME. LINE OF STORMS TRAILING TO THE
SOUTHWEST AND BECOMING MORE SCATTERED SHOULD CONTINUE TO MOVE EAST.
CAPE AHEAD OF THE LINE IS ROUGHLY 2500 J/KG WITH SHEAR GENERALLY
20-30KTS SHOULD SUPPORT PULSE SEVERE STORMS WITH DAMAGING WIND/LARGE
HAIL THE PRIMARY THREATS.
BY TONIGHT...THE SURFACE FRONT IS EXPECTED TO SAG INTO FAR NORTHWEST
MISSOURI THIS EVENING. WHILE ALREADY SOMEWHAT VEERED...A MODEST
SOUTHWESTERLY 850MB WIND IS EXPECTED TO CONTINUE TO DRAW MOISTURE
INTO THE REGION...IMPINGING ON THE BOUNDARY. PWATS ARE GREATER THAN
1.3 WHICH IS ABOUT 150 PERCENT OF NORMAL. THIS SHOULD SUPPORT A
CONTINUATION OF SHOWERS AND THUNDERSTORMS ACROSS MUCH OF NORTHERN
MISSOURI OVERNIGHT. WITH THE RELATIVELY RECENT HEAVY RAIN ACROSS
THIS REGION...HAVE EXPANDED THE FLASH FLOOD WATCH FARTHER SOUTHWEST
TO INCLUDE THE KC METRO TO MACON AREAS NORTHWARD.
EXPECTED SCATTERED SHOWERS EARLY WEDNESDAY MORNING SHOULD RAPIDLY
MOVE OUT/DIMINISH LEAVING WEDNESDAY/WEDNESDAY NIGHT DRY WITH THE
SURFACE BOUNDARY MOVING WELL NORTH OF THE MISSOURI/EASTERN KANSAS
REGION. TEMPS SHOULD REMAIN ABOVE NORMAL THROUGH WEDNESDAY NIGHT AS
AREA REMAINS IN THE WARM SECTOR.
NRR
THURSDAY - FRIDAY:
ANOTHER SHORT WAVE WILL TRACK ACROSS THE NORTHERN PLAINS/UPPER
MIDWEST AND SURGE A FRONT INTO THE REGION LATE THURSDAY AFTERNOON OR
EVENING. AS THE SHORTWAVE ENERGY MOVES AWAY AND LOW LEVEL FLOW VEERS
AND BECOMES PARALLEL TO THE BOUNDARY IT MAY LEAD TO THE POTENTIAL
FOR ADDITONAL HEAVY RAINS AS MOISTURE SHOULD STILL BE READILY
AVAILABLE FOR THIS SYSTEM. MODELS ALSO SHOW THE AREA RESIDING IN THE
RIGHT REAR QUAD OF THE UPPER JET WHICH WILL ADD TO THE POTENTIAL FOR
HEAVY RAINFALL. WITH THE BEST PRECIP POTENTIAL COMING DURING THE
OVERNIGHT HOURS CAPE LOOKS TO BE SUBSTANTIALLY LIMITED AT THIS TIME
SO SEVERE CONVECTION DOES NOT LOOK PROBABLE. ONLY SIGNIFICANT CHANGE
TO THIS PART OF THE FORECAST WAS TO INCREASE PRECIP CHANCES THURSDAY
NIGHT AND INCREASE QPF.
SATURDAY - MONDAY:
MODEL CONSISTENCY HAS NOT BEEN VERY GOOD DURING THE EXTENDED PERIODS
AND CONFIDENCE IS FAIRLY LOW DURING THIS TIME FRAME. THE GFS WANTS
TO DIVE A SIGNIFICANT CUTOFF LOW INTO THE MIDSECTIONS OF THE CONUS.
THIS IDEA SEEMS TO BE A WESTERN OUTLIER COMPARED TO THE ECMWF AND
THE CANADIAN GEM. AND THERE IS SO MUCH SPREAD AMONGST THE GFS
ENSEMBLE MEMBERS THAT CONFIDENCE IS VERY LOW IN THE GFS SOLUTIONS.
SO SIDED MORE WITH THE ECMWF AND DID COOL TEMPERATURES A
BIT...PARTICULARLY ACROSS OUR EASTERN AND NORTHEASTERN ZONES ON
SUNDAY INTO MONDAY. WILL HOLD OFF ON ANY MENTION OF PRECIPITATION
NEXT WEEK UNTIL CONFIDENCE IN THE MODELS INCREASES.
CDB
&&
.AVIATION...
FOR THE 00Z TAFS...STARTING TO HAVE DOUBTS ON CURRENT CONVECTION
PUSHING AS FAR SOUTH AS DOWNTOWN KANSAS CITY. NOT SEEING THE
NORTHEAST KANSAS CONVECTION LOOKING LIKE IT WILL ORGANIZE INTO
ENOUGH OF A COMPLEX TO SEND MUCH OF AN OUTFLOW OR COLD POOL PUSH
VERY FAR TO THE SOUTH. THUS AT THIS POINT WILL JUST HAVE A VCTS FOR
KMKC LATER THIS EVENING. WILL PUT IN A TEMPO GROUP AT KMCI...AND
KEEP AN EYE ON TRENDS. KSTJ WILL BE SEEING REPEATED ROUNDS OF
STORMS AS THE SURFACE BOUNDARY WILL BE SITTING ACROSS THE AREA ALL
EVENING. WILL END THREAT OF STORMS BY MIDNIGHT AS WEAK MID LEVEL
TROUGH IS EXPECTED TO BE MOVING PAST. WILL PUT IN LIGHT FOG FOR KSTJ
WITH BOUNDARY IN THE AREA AND VERY WET CONDITIONS OVERNIGHT. MIGHT
BECOME A DENSE FOG IF SKIES CLEAR.
PC
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ001>008-011>017-
020>025-028>031-037.
KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ025-102>105.Hazardous weather outlook, Sep 21, 6:56 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 656 PM CDT TUE SEP 21 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-230000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 656 PM CDT TUE SEP 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THERE REMAINS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS PORTIONS OF CENTRAL AND NORTHERN MISSOURI. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THROUGH THIS EVENING BUT STORMS WILL EVENTUALLY BECOME A HEAVY RAIN AND FLOODING THREAT DURING THE LATE EVENING AND OVERNIGHT HOURS. WITH AMPLE MOISTURE FEEDING INTO THE WESTERN EDGE OF THE STORMS AND MUCH OF THE AREA ALREADY NEARLY SATURATED...RAINFALL WILL QUICKLY RUNOFF AND LEAD TO POSSIBLE FLASH FLOODING...PARTICULARLY IF STORMS CAN TRAIN OVER THE SAME AREAS. THE MOST LIKELY AREAS TO SEE SEVERE WEATHER AND FLOODING WILL BE GENERALLY NORTH OF THE MISSOURI RIVER AND ALONG AND SOUTH OF HIGHWAY 36 IN NORTHERN MISSOURI. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER COLD FRONT AND STRONG UPPER LEVEL SYSTEM WILL MOVE INTO THE AREA THURSDAY AFTERNOON AND NIGHT WITH A BETTER CHANCE FOR THUNDERSTORMS. SEVERE WEATHER AND HEAVY RAINFALL ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY CONTINUE TO BE NEEDED THROUGH THIS EVENING AND RAINFALL REPORTS WOULD ALWAYS BE APPRECIATED THROUGH THE NIGHT. CDB
In the hours before
Special weather statement, Sep 21, 5:25 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
525 PM CDT TUE SEP 21 2010
KSZ102-MOZ004-011>013-020-212315-
ANDREW MO-BUCHANAN MO-DE KALB MO-DONIPHAN KS-GENTRY MO-HOLT MO-
525 PM CDT TUE SEP 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GENTRY...
SOUTHEASTERN HOLT...NORTHERN BUCHANAN...WESTERN DEKALB...ANDREW AND
DONIPHAN COUNTIES UNTIL 615 PM CDT...
AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
KING CITY TO 7 MILES NORTH OF ATCHISON...AND MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
WATHENA...COUNTRY CLUB VILLA...ELWOOD...ST. JOSEPH...KING CITY...
UNION STAR...AGENCY...CLARKSDALE...ST. JOSEPH AIRPORT...FORD
CITY...HELENA...COSBY AND EASTON.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4013 9493 4014 9435 3974 9457 3974 9461
3964 9463 3965 9532
TIME...MOT...LOC 2224Z 273DEG 12KT 4010 9464 3966 9509
SFSpecial weather statement, Sep 21, 5:41 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
541 PM CDT TUE SEP 21 2010
KSZ025-102-212330-
ATCHISON KS-DONIPHAN KS-
541 PM CDT TUE SEP 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATCHISON AND
SOUTHWESTERN DONIPHAN COUNTIES UNTIL 630 PM CDT...
AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HORTON...OR 15 MILES SOUTH OF HIAWATHA...
MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
EFFINGHAM...LANCASTER...DENTON...HURON AND FARMINGTON.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3956 9556 3956 9555 3964 9556 3965 9555
3965 9534 3974 9533 3975 9526 3950 9525
3950 9557 3954 9557
TIME...MOT...LOC 2241Z 257DEG 15KT 3964 9555
SFSpecial weather statement, Sep 21, 5:56 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
556 PM CDT TUE SEP 21 2010
MOZ008-017-025-212315-
ADAIR MO-MACON MO-SCHUYLER MO-
556 PM CDT TUE SEP 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCHUYLER...EASTERN ADAIR
AND NORTHEASTERN MACON COUNTIES UNTIL 615 PM CDT...
AT 552 PM CDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM DOWNING TO ATLANTA...AND MOVING EAST AT 40 MPH.
PEA SIZED HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN MACON AND SOUTHEASTERN ADAIR
COUNTIES.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3988 9229 3988 9255 4059 9247 4058 9235
3996 9234 3995 9228
TIME...MOT...LOC 2255Z 271DEG 33KT 4048 9233 3989 9242
SFSpecial weather statement, Sep 21, 6:17 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
617 PM CDT TUE SEP 21 2010
KSZ102-MOZ011-212345-
DONIPHAN KS-HOLT MO-
617 PM CDT TUE SEP 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT AND CENTRAL
DONIPHAN COUNTIES UNTIL 645 PM CDT...
AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF TROY...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TROY AND FANNING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3985 9533 3995 9500 3993 9501 3993 9500
3990 9496 3979 9490 3974 9533
TIME...MOT...LOC 2317Z 248DEG 28KT 3981 9517
SFSpecial weather statement, Sep 21, 6:30 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
630 PM CDT TUE SEP 21 2010
MOZ012-013-020-220000-
ANDREW MO-BUCHANAN MO-DE KALB MO-
630 PM CDT TUE SEP 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BUCHANAN...WESTERN
DEKALB AND SOUTHERN ANDREW COUNTIES UNTIL 700 PM CDT...
AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COUNTRY CLUB VILLA...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CLARKSDALE...UNION STAR...STEWARTSVILLE...COSBY AND HELENA.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3974 9441 3974 9461 3973 9462 3972 9488
3975 9487 3976 9489 3978 9491 3980 9489
3981 9489 3983 9493 3986 9494 3989 9493
3990 9496 3995 9498 4004 9447
TIME...MOT...LOC 2331Z 254DEG 13KT 3984 9476
SFSpecial weather statement, Sep 21, 6:57 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 PM CDT TUE SEP 21 2010
MOZ013-014-220045-
DAVIESS MO-DE KALB MO-
657 PM CDT TUE SEP 21 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAVIESS AND DEKALB
COUNTIES UNTIL 745 PM CDT...
AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CLARKSDALE...OR 12 MILES WEST OF
MAYSVILLE...MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAYSVILLE...STEWARTSVILLE...AMITY...FAIRPORT...WEATHERBY AND SANTA
ROSA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3978 9417 3978 9421 3976 9422 3975 9451
4003 9453 4004 9432 4004 9423 4005 9423
4005 9419
TIME...MOT...LOC 2358Z 262DEG 22KT 3985 9458
SFThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 8:26 PM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 10 hr |
| Sep 21, 8:26 PM CDT | River Flood Warning | EAX | Chariton, Macon | 4 days |
| Sep 21, 8:26 PM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Sep 21, 8:26 PM CDT | River Flood Warning | EAX | Grundy, Livingston | 24 hr |
| Sep 21, 8:48 PM CDT | Areal Flood Advisory | EAX | Adair, Sullivan | 4 hr |
| Sep 21, 8:59 PM CDT | Special Weather Statement | EAX | Clinton | 31 min |
| Sep 21, 9:02 PM CDT | Special Weather Statement | EAX | Platte | 28 min |
| Sep 21, 10:08 PM CDT | Special Weather Statement | EAX | Clay, Platte | 37 min |
| Sep 21, 10:39 PM CDT | Special Weather Statement | EAX | Clay | 36 min |
| Sep 21, 10:47 PM CDT | Areal Flood Advisory | EAX | Caldwell, Carroll, Chariton, Clay, Clinton, Howard and 6 more | 6 hr |
| Sep 22, 1:05 AM CDT | River Flood Warning | EAX | Clay, Ray | 45 hr |
| Sep 22, 2:30 AM CDT | Areal Flood Warning | EAX | Daviess, Grundy, Harrison, Linn, Mercer, Putnam and 1 more | 14 hr |
| Sep 22, 3:35 AM CDT | River Flood Warning | EAX | Platte | 61 hr |
| Sep 22, 3:53 AM CDT | River Flood Warning | EAX | Cooper, Saline | 6 days |
| Sep 22, 4:42 AM CDT | Areal Flood Warning | EAX | Buchanan, Clay, Clinton, Platte | 11 hr |
| Sep 22, 4:46 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Lafayette, Livingston, Ray and 1 more | 12 hr |
| Sep 22, 5:27 AM CDT | River Flood Warning | EAX | Ray | 58 hr |
| Sep 22, 5:57 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 65 hr |
| Sep 22, 5:57 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 6 days |
| Sep 22, 5:57 AM CDT | River Flood Warning | EAX | Cooper, Howard | 7 days |
| Sep 22, 6:55 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 42 hr |
| Sep 22, 6:55 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 55 hr |
| Sep 22, 6:55 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 6 days |
| Sep 22, 8:16 AM CDT | River Flood Warning | EAX | Carroll | 58 hr |
| Sep 22, 10:46 AM CDT | Areal Flood Warning | EAX | Adair, Linn, Livingston, Macon | 6 hr |
| Sep 22, 10:55 AM CDT | Areal Flood Warning | EAX | Cooper, Howard, Pettis, Randolph | 5 hr |
| Sep 22, 4:05 PM CDT | Areal Flood Warning | EAX | Adair, Caldwell, Carroll, Chariton, Cooper, Grundy and 10 more | 23 hr |
| Sep 22, 4:56 PM CDT | River Flood Warning | EAX | Cooper | 38 hr |
| Sep 22, 5:49 PM CDT | River Flood Warning | EAX | Cooper | 41 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.